Published 2025-01-08
DOI:
https://doi.org/10.71712/VYYZ-J410Keywords
- Wallis,
- Integrals,
- Limits,
- Series
Copyright (c) 2024 Scientia

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
How to Cite
Jungic, V., Burazin, A., & Miroslav Lovric. (2025). Wallis m-integrals and their properties. Scientia Series A: Mathematical Sciences, 33, 61-72. https://doi.org/10.71712/VYYZ-J410
Abstract
This paper investigates asymptotic behaviour of the m-Wallis integrals
\[\ W(m,k) = \int_{0}^{\frac{\pi}{2}} x^{m}\cos^k x \, dx, m \in \mathbb{N} \cup \{0\},k \in \mathbb{N}.\]